# SDR DALA2021111507008

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2016728) DURING INSPECTION FOUND CORROSION ON TRANVERSE BEAM OF FWD PASSENGER FLOOR STRUCTURE WET AREA FROM STA 328 AND RBL 5. TRANVERSE BEAM OF FWD PASSENGER FLOOR STRUCTURE WET AREA FROM STA 328 AND RBL 5 APPROXIMATELY WAS REPAIRED PER B737-800 SRM 53-10-51-2R PROCEDURE 7 REPAIR 7.
